Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Stratonovich R.L. — Derivation of the Linear and Nonlinear Non-Markov Fluctuation-Dissipation Relations of the First Kind for a Dynamical Model
Stratonovich R.L. — Derivation of the Linear and Nonlinear Non-Markov Fluctuation-Dissipation Relations of the First Kind for a Dynamical Model



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Derivation of the Linear and Nonlinear Non-Markov Fluctuation-Dissipation Relations of the First Kind for a Dynamical Model

Автор: Stratonovich R.L.

Аннотация:

Journal of Statistical Physics, Vol. 53, Nos. 1/2, 1988, p. 5-18.
A dynamical system consisting of a subsystem having the variables z = (q, p) and of another dynamical system (thermostat) is considered in the nonquantum case. Using a dynamical equation, it is shown that the linear and quadratic non-Markov fluctuation-dissipation relations (FDRs) of the first kind are valid in the first nonvanishing approximation in interaction constants. Applying these FDRs, one can determine the statistical properties of the fluctuations when the form of the nonlinear phenomenological equation is known. The non-Markov FDRs of the first kind are the direct generalization (to the inertial case) of the Markov FDRs that are the consequence of detailed balance.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1988

Количество страниц: 14

Добавлена в каталог: 29.09.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2021
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте